A polynomial algorithm for solving the location problem on a series-parallel network
Diskretnyj analiz i issledovanie operacij, no. 30 (1990), pp. 3-16
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DA_1990_30_a0,
author = {A. A. Ageev},
title = {A polynomial algorithm for solving the location problem on a series-parallel network},
journal = {Diskretnyj analiz i issledovanie operacij},
pages = {3--16},
year = {1990},
number = {30},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DA_1990_30_a0/}
}
A. A. Ageev. A polynomial algorithm for solving the location problem on a series-parallel network. Diskretnyj analiz i issledovanie operacij, no. 30 (1990), pp. 3-16. http://geodesic.mathdoc.fr/item/DA_1990_30_a0/